# SDR A6WA201401114523

- Difficulty date: January 11, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO THRESHOLD STEP PLATE CRACKED.  STOP DRILLED & REMOVED CRACK DAMAGE IAW CRJ 200 SRM 51-12-00.
